# SDR IPXA2021011964627

- Difficulty date: December 22, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB24409
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 LT WING ACCESS PANEL 516ET 2 EA STIFFENER CRACK.  REMOVED AND REPLACED LT WING ACCESS PANEL 516ET 2 EA STIFFENER, IAW SRM 51-35-01 AND 51-33-01 (MINOR).
